Couple of questions please :) - British Heart Fou...

British Heart Foundation

26,086 members17,185 posts

Couple of questions please :)

Sillyfroggy
Sillyfroggy

Firstly, does anyone know if any of the heart meds cause ringing in the ears? I’ve just started an extra one this week, Trangina XL, kind of a slow release constant GTN, am wondering if it’s that?

Also, does anyone have experience of ‘complicated angioplasty’

I have 2 narrowings on the LAD, one which is just before it splits into 2, and then another in a branch off from there. The cardios have told me it’s a 2 consultant job, and I stopped googling pretty quickly as nothing made very pleasant reading. I guess a call to the BHF nurses is in order, but feel very pathetic and a bit tearful at the moment so reluctant to set up a telephone pity party!

I found during my non-emergency angio on Monday this week that the arm they were doing all the gubbins through got very uncomfortable about 45 mins in.

And for any future person searching ‘pressure wire study’ - it was not nice, but very quick, and far better than them winging it in relation to a moderate stenosis.

Ok, will shut up now 🙂

2 Replies
Hidden
Hidden

There are several drugs that can cause ringing in ears, aspirin being one. You might ask your pharmacist to look over your meds and see what they think.

STUBAX
STUBAX in reply to Hidden

Complicated Angioplasty can mean many things, in my case it was to try to unblock my RAD which was 100% blocked, unfortunately they failed. If complicated it means more time is allowed for the procedure than for a routine procedure, doesn't have a sinister meaning.

You may also like...